# SDR YENA2022091500920

- Difficulty date: September 8, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N373JB
- Make and model: Emb EMB110*
- Aircraft serial: 624
- Aircraft time: 23,190 hours, 15,934 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1280, FLL-DCA. 'AT FL390 CABIN ALT TURNED YELLOW AND HIT 9000, HAD TO DESCEND TO FL 310 BEFORE IT WENT INTO NORMAL RANGE; FOUND ON PACK#2 THE OUTLET BELLOWS RIPPED AND INTERCONNECTION DUCT ACM TO CONNECTOR MISSING SEAL. REMOVED AND REPLACED BELLOWS AND SEAL REF AMM 21-51-06. NO LEAKS. PERFORMED CPCS CONTROLLER OPS TEST & LANDING FIELD ELEVATION TEST. NO DEFECT WAS NOTED.  A/C REQUIRES PRESS CHECK REF DEFECT 3348661-2.'
